MathSciNet Relay Station
MathSciNet bibliographic data
MR2790481 (2011m:60264) 60K05 (60K10)
Kartashov, M. V. A minimal uniform renewal theorem and transition phenomena for an inhomogeneous perturbation of a renewal equation. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 82 (2010), 43--55; translation in Theory Probab. Math. Statist. No. 82 (2011), 27–41
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement